# SDR SWAA2024050783344

- Difficulty date: May 6, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N8523W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36969
- Aircraft time: 24,475 hours, 12,067 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT DEPARTED BLEEDS OFF. GOT CABIN ALTITUDE WARNING AT 12;500. PERFORMED QRH STEPS IMMEDIATE ACTION. BLEEDS TURNED ON. CABIN PRESSURIZATION IN MANUAL. OUTFLOW VALVE AND VSI RESPONDED CORRECTLY. CABIN ALTITUDE SHOWED 25000 FT AT 11000FT. CABIN DIFFERENTIAL AT 8.8 CAPT AND FO USED O2<[01] PERFORMED CONDITIONAL INSPECTION PER AMM 05-51-81; FOUND NO DISCREPANCIES. PERFORMED CONDITIONAL INSPECTION PER AMM 05-51-91 AND PACK CONFIDENCE PER MT 734-00-03. FOUND ENG 2 BLEED PRESSURE TO BE LOW AT IDLE (10 PSI). FOUND ENG 2 PRSOV; HSR; AND RH PRECOOLER SENSE LINE LEAKING. R+R #2 PRSOV PER AMM 36-11-04. R+R #2 HSR PER AMM 36-11-07. R+R RIGHT PRECOOLER SENSE LINE PER SIP. OPS AND LEAK CHECKS GOOD. PACK CONFIDENCE CHECK PASS. PERFORMED BITE TEST OF CPC?S FOUND FAULTS 30 AND 58 IN HISTORY. FAULT?S WERE SET DURING MANUAL OVERRIDE OF OUTFLOW VALVE. SUSPECT OPERATOR ERROR. CPC?S BITE SYSTEM TEST PASS. NO OTHER FAULTS FOUND. OK FOR SERVICE.
